# SDR HEEA073215

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,255 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M803B205VBATT
- Part serial: A17553
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT WILL NOT WORK.
